# SDR IXXA060022S

- Difficulty date: October 6, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT WING UPPER SURFACE CORRODED BEOND LIMITS AT STATION XRS111.000 AT FORWARD SPAR. REMOVED FASTENERS AS NEEDED. REMOVED DAMAGE. FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR DOUBLER AND FASTENERS WET WITH SEALANT FROM STATION XRS100.5 TO STATION 120.0 AT FRONT SPAR IAW EO COO-8-57-380-04 DATED 10/12/2004.
